Related Questions

I have had abnormal monthly bleeding for 3+ yrs. I tried birth control pills, had a hysterosonogram which showed polyps and fibroid. I had a dnc and the abnormal bleeding stopped for 3mths, then it came back. Md stumped. Ideas?

Dysmenorrhea. At age 30, the likely causes are the cervical polyp and/or the fibroid. These tend to bleed and heal and bleed again. If the D&C debrided all the tissue, then it is a mystery. Possibly, the procedure left behind some abnormal remnants of the fibroid, and may need to be re debrided. Sometimes, ocs are prescribed for individuals who continue to have abnormal periods. If that doesn't work, D&C again? Read more...
Several options. If the periods are regular but heavy more likely the cause is something physical with the uterus, such as from the fibroid or adenomyosis. Treatment is usually a procedure such as removing the fibroid (abdominally or through the vagina, which depends on size and position) or hysteroscopy with ablation or uterine artery embolization. Speak with a gynecologist. Read more...

12 days after intercourse n missing a bit of my birth control pills im having some light bleeding but extreme cramps that r in pelvis n back miscarry?

that is possible. Please do a urine preg test but you need to see your obgyn as blood test can be done and a pelvic ultrasound, if the pain and bleeding become worse this weekend please call your obgyn or go to the closest er. Read more...
break through bleedi. If you missed more than 2-3 days of birth control pills and you have not double up you will have breakthrough bleeding and you are at risk for conceiving. You should use extra protection till you have your menstrual flow. Read more...

Can uterine polyps be treated with birth control pills?

Probably not. There is at least a theoretic rationale for this but no data. Whether this is even worth considering depends on the certainty of the diagnosis, the size, and the associated symptoms. Read more...

There is something that smells like blood it has a orange color coming from my vagina and im on birth control pills is this normal? Should I be scared

Breakthrough bleed. Sounds like breakthrough bleeding which occurs when you have bleeding at unscheduled times while on the pill. Brown is simply old blood that has been sitting at the back of the vagina. Often things get back to normal the next cycle. If not then schedule a visit to discuss changing brands or changing birth control methods. This is very common. Other than being annoying it is not dangerous. Read more...

I'm 22 years old, have a 2 year old little boy, I take birth control pills and prozac (fluoxetine). My vagina is always dry its causing fights for my fiance and me?

Evaluation needed. As family doctors we tackle many issues regarding women's health and this certainly seems to be one of them. May i suggest that you do things in this order: 1. As a 22 year old sexually active woman you need annual pap with hpv determination. While this is not likly the cause of your symptoms, you should really take the screening seriously. Please go an have the evaluation so that the pap is done. Read more...

Went to the bathroom an had brown from my vagina it's been two days now and I have 4 more birth control pills to take before I get my period?

Spotting. Spotting occurs occasionally with birth control pills. Sometimes stress, an infection or intercourse can cause it. It may also occur if you take a pill late. If you are taking your pill the same time every day and you have spotting for several months, you may want to talk to your doctor about increasing the estrogen component of the pills. Read more...
Breakthrough bleed. Irregular or "breakthrough" bleeding is not uncommon on birth control pills . Keep taking your pill as prescribed. It usually goes away. If it continues or other symptoms occur such as odor or itching, see your doctor to rule out other problems such as an infection. Read more...